← Return to Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine)

Discussion
Comment receiving replies
@gwenaloveseveryone2

First of all, I am down to 1/2 of a 37.5 mg pill from taking 150 mg prior to April 1st, GRANDMAr. Before participating here, I have had a pharmacist and several friends tell me there is nothing worse than Effexor or its generic to get off of. I believe it is poison to my system and I was transitioned to this drug about 5 years ago for anxiety. Glad it has worked for you,Ronnie, but for a lot of us, it hasn't. Some of you have had horrendous stories of withdrawal and I've had my share of vertigo, nausea, anxiety and eye issues during this weaning process. Effexor has messed with my brain big time and I so want to be free of it! There is light at the end of the tunnel. If I had not read from a number of you that withdrawal issues are normal – even though they are SO HARD – I'd be back on the upward spiral instead of looking at freedom! I applaud all of you who are working at removing this garbage from your system. I am feeling better today but two days ago was murder. A friend told me yesterday that I would feel so good when I am finally free! May all of you struggling keep that thought in mind! XOXO

Jump to this post


Replies to "First of all, I am down to 1/2 of a 37.5 mg pill from taking 150..."

@gwenaloveseveryone2
I have had e everything you mentioned and more.how a out messing with your libido!
I'm SO with you on this. I thi k spreading the word is so very important too and how can you not once you are aware!!
I am down to mostly 37.5 mg. Some days require an xtra quarter tab. I try to never take near bedtime. So happy for you and stories like yours needy to be heard to encourage other folks who are struggling….as well as sound the alarm. Thank you!!!

Thanks for the encouragement, tennessegirl. My doctor just put me on a small dose of citalopram to help with brain zaps and some of my withdrawal symptoms. Never considered that getting off a drug would be so hard.